Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 83, Number 3, June 2011

Favourites:
ADD
Favourites:
ADD

A generalization of the Burkholder-Davis-Gundy inequalities
pp. 233-240(8)
Authors: Li, Huiyun; Mu, Junfen; Li, Zhichan

Favourites:
ADD

Pathwise uniqueness and continuous dependence for SDEs with non-regular drift
pp. 241-257(17)
Authors: Fedrizzi, E.; Flandoli, F.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more